Alert archive / California / Wind Advisories in 2006
Wind Advisory 36, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Dec 9, 2006, 3:28 PM PST for Inyo County, San Bernardino County, California. It took effect at Dec 10, 2006, 4:02 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2006, 3:28 PM PST (23:28 UTC)
- In effect from
- Dec 10, 2006, 4:02 AM PST
- Expired
- Dec 10, 2006, 6:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 092328 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 328 PM PST SAT DEC 9 2006 CAZ523-525-100730- /O.NEW.KVEF.WI.Y.0036.061210T1400Z-061211T0200Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 328 PM PST SAT DEC 9 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST SUNDAY. A PACIFIC STORM MOVING ACROSS THE AREA TONIGHT AND SUNDAY WILL CAUSE AN INCREASE IN THE WINDS. WEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO NEAR 45 MPH CAN BE EXPECTED SUNDAY ACROSS THE WESTERN PORTION OF SAN BERNARDINO COUNTY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION AREAS OF BLOWING AND DRIFTING SAND AND DUST MAY BE CREATED WHICH CAN RAPIDLY LOWER VISIBILITIES. USE EXTRA CAUTION IF TRAVELING IN THIS AREA ON SUNDAY. $$
5 follow-up statements
000 WWUS75 KVEF 100714 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1114 PM PST SAT DEC 9 2006 CAZ523-525-101400- /O.CON.KVEF.WI.Y.0036.061210T1400Z-061211T0200Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 1114 PM PST SAT DEC 9 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST SUNDAY. A PACIFIC STORM MOVING THROUGH CENTRAL CALIFORNIA AND SOUTHERN NEVADA SATURDAY NIGHT AND SUNDAY WILL BRING INCREASING WINDS. WEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO NEAR 45 MPH CAN BE EXPECTED SUNDAY ACROSS THE WESTERN PORTION OF SAN BERNARDINO COUNTY. THIS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY ON INTERSTATE 15 AND HIGHWAY 395. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION AREAS OF BLOWING AND DRIFTING SAND AND DUST MAY BE CREATED WHICH CAN RAPIDLY LOWER VISIBILITIES. USE EXTRA CAUTION IF TRAVELING IN THE ADVISORY AREA ON SUNDAY. $$ MORGAN
000 WWUS75 KVEF 101202 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 402 AM PST SUN DEC 10 2006 CAZ519-101800- /O.EXB.KVEF.WI.Y.0036.061210T2000Z-061211T0200Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 402 AM PST SUN DEC 10 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM PST THIS AFTERNOON FOR THE EAST SLOPES OF THE SOUTHERN SIERRA ABOVE 5000 FEET. WINDS WILL INCREASE ACROSS THE SIERRA CREST AND BECOME STRONG THIS AFTERNOON BEFORE DIMINISHING THIS EVENING. SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH...CAN BE EXPECTED IN THE EAST SLOPES OF THE SIERRA ABOVE 5000 FEET. LIGHT SNOW SHOWERS AND NEW FALLEN SNOW WILL COMBINE WITH THE GUSTY WINDS TO PRODUCE AREAS OF BLOWING SNOW...ESPECIALLY IN PASSES AND CANYONS. THIS WILL CREATE ADVERSE WINTER DRIVING CONDITIONS FOR THOSE TRAVELING INTO THE SIERRA THIS AFTERNOON. $$ CAZ523-525-101800- /O.EXT.KVEF.WI.Y.0036.061210T1202Z-061211T0200Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 402 AM PST SUN DEC 10 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO NEAR 45 MPH CAN BE EXPECTED TODAY ACROSS THE WESTERN PORTION OF SAN BERNARDINO COUNTY. THIS WILL CREATE DIFFICULT DRIVING CONDITIONS...WITH POSSIBLE AREAS OF BLOWING DUST...ESPECIALLY ON INTERSTATE 15 AND HIGHWAY 395. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION AREAS OF BLOWING AND DRIFTING SAND AND DUST MAY BE CREATED WHICH CAN RAPIDLY LOWER VISIBILITIES. USE EXTRA CAUTION IF TRAVELING IN THE ADVISORY AREA ON SUNDAY. $$ JGA
000 WWUS75 KVEF 101754 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 954 AM PST SUN DEC 10 2006 CAZ523-525-110200- /O.CON.KVEF.WI.Y.0036.000000T0000Z-061211T0200Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 954 AM PST SUN DEC 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO NEAR 50 MPH CAN BE EXPECTED TODAY ACROSS THE WESTERN PORTION OF SAN BERNARDINO COUNTY. THIS WILL CREATE DIFFICULT DRIVING CONDITIONS...WITH POSSIBLE AREAS OF BLOWING DUST...ESPECIALLY ON INTERSTATE 15 AND HIGHWAY 395. WINDS AT THE BARSTOW-DAGGET AIRPORT WERE GUSTING TO 48 MPH AT 9 AM THIS MORNING. SEVERAL OTHER WIND SENSORS ACROSS THE AREA WERE SHOWING WIND GUSTS BETWEEN 45 AND 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION AREAS OF BLOWING AND DRIFTING SAND AND DUST MAY BE CREATED WHICH CAN RAPIDLY LOWER VISIBILITIES. USE EXTRA CAUTION IF TRAVELING IN THE ADVISORY AREA ON SUNDAY. $$ CAZ519-110200- /O.CON.KVEF.WI.Y.0036.061210T2000Z-061211T0200Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 954 AM PST SUN DEC 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. SUSTAINED WEST TO NORTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH...CAN BE EXPECTED IN THE EAST SLOPES OF THE SIERRA ABOVE 5000 FEET. LIGHT SNOW SHOWERS AND NEW FALLEN SNOW WILL COMBINE WITH THE GUSTY WINDS TO PRODUCE AREAS OF BLOWING SNOW...ESPECIALLY IN PASSES AND CANYONS. THIS WILL CREATE ADVERSE WINTER DRIVING CONDITIONS FOR THOSE TRAVELING INTO THE SIERRA THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING. $$
000 WWUS75 KVEF 102317 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 317 PM PST SUN DEC 10 2006 CAZ519-525-110030- /O.CAN.KVEF.WI.Y.0036.000000T0000Z-061211T0200Z/ EASTERN SIERRA SLOPES-MORONGO BASIN- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 317 PM PST SUN DEC 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY. WINDS IN THESE AREAS HAVE DROPPED WELL BELOW ADVISORY CRITERIA AND ARE NOT EXPECTED TO INCREASE SIGNIFICANTLY FOR THE REMAINDER OF THE AFTERNOON AND EVENING. HOWEVER LOCALLY BREEZY TO WINDY CONDITIONS ARE POSSIBLE THROUGH THE EARLY EVENING. $$ CAZ523-110200- /O.CON.KVEF.WI.Y.0036.000000T0000Z-061211T0200Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN 317 PM PST SUN DEC 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 45 MPH CAN STILL BE EXPECTED UNTIL AROUND 6 PM THIS EVENING ACROSS THE WESTERN PORTION OF SAN BERNARDINO COUNTY. THIS WILL CREATE DIFFICULT DRIVING CONDITIONS...WITH POSSIBLE AREAS OF BLOWING DUST...ESPECIALLY ON INTERSTATE 15 AND HIGHWAY 395. WINDS WILL BECOME FAIRLY LIGHT LATER THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION AREAS OF BLOWING AND DRIFTING SAND AND DUST MAY BE CREATED WHICH CAN RAPIDLY LOWER VISIBILITIES. USE EXTRA CAUTION IF TRAVELING IN THE ADVISORY AREA ON SUNDAY. $$
000 WWUS75 KVEF 110136 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 536 PM PST SUN DEC 10 2006 CAZ523-110245- /O.EXP.KVEF.WI.Y.0036.000000T0000Z-061211T0200Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN 536 PM PST SUN DEC 10 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS AFTERNOON. WINDS WERE DECREASING ACROSS WESTERN SAN BERNARDINO COUNTY EARLY THIS EVENING. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE ON SCHEDULE. $$ MORGAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 9, 2:50 PM PST, 38 minutes earlier.
Area forecast discussion, Dec 9, 2:50 PM PST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
250 PM PST SAT DEC 9 2006
.SYNOPSIS...A STRONG PACIFIC STORM WILL MOVE INTO THE SOUTHERN
SIERRA TONIGHT AND ACROSS THE SOUTHERN GREAT BASIN AND MOHAVE DESERT
ON SUNDAY. THIS WILL RESULT IN INCREASED CLOUDS...COOLER
TEMPERATURES AND A CHANCE OF LIGHT RAIN SHOWERS IN THE VALLEYS AND
SNOW SHOWERS OVER THE MOUNTAINS THROUGH MUCH OF SUNDAY. HIGH
PRESSURE WILL THEN BRING A DRY WEATHER PATTERN TO THE AREA THROUGH
THE MIDDLE OF NEXT WEEK.
&&
.SHORT TERM...NEXT PACIFIC TROUGH MOVING ONTO THE NORTHERN
CALIFORNIA COAST ATTM WITH SLIGHTLY NEGATIVE TILT TROUGH AXIS FROM
ROUGHLY 40N/130W TO 34N/127W. ANTICIPATE A LITTLE MORE DIGGING NEXT
6 HOURS AS SLIGHTLY STRONGER JET ALONG BACKSIDE OF TROUGH. ALTHOUGH
EXPECT SOME DIGGING AND STRENGTHENING TO CONTINUE NEXT FEW HOURS
VERY LIMITED MOISTURE ASSOCIATED WITH SYSTEM AND DO NOT SEE A
MOISTURE SOURCE BEING TAPPED. CURRENT PCP WATER VALUES ACROSS SE
CA/SOUTHERN NV/NW AZ BETWEEN 0.25 AND 0.50 OF AN INCH WITH GOES TPW
SHOWING ONLY 0.75 TO 1.00 INCHES ASSOCIATED WITH THE SYSTEM
ITSELF....WHICH DOES NOT BODE WELL FOR A STRONG PRECIPITATION
PRODUCER OVER THE CWA. JET DYNAMICS/OROGRAPHICS TO LOCALLY ENHANCE
SHOWER ACTIVITY...ESPECIALLY OVER THE SOUTHERN SIERRA TONIGHT AND
WILL CONTINUE WITH SNOW ADVISORY FOR THE EAST SLOPES...BUT GENERALLY
LOOKING FOR LIGHT AMOUNTS ELSEWHERE THROUGH SUNDAY AS SYSTEM SHIFTS
EAST. AS SYSTEM SHIFTS EAST ON SUNDAY...INCREASED SURFACE GRADIENTS
MAINLY ACROSS WESTERN SAN BERNARDINO COUNTY SHOULD KICK WINDS INTO
THE LOW END WIND ADVISORY CRITERIA AND WILL ISSUED ADVISORY FOR THIS
AREA WITH THE AFTERNOON PACKAGE. SECONDARY IMPULSE TO DROP SOUTHEAST
IN THE NORTHWEST FLOW BEHIND THE SYSTEM ON SUNDAY AND CROSS OVER
MAINLY LINCOLN AND MOHAVE COUNTIES SUNDAY NIGHT...THUS WILL KEEP
MENTION OF ISOLATED SHOWERS THESE AREAS INTO EARLY MONDAY. SHORTWAVE
RIDGE TO BUILD OVER THE CWA ON MONDAY FOR DRYING. TEMPS TO DROP
SUNDAY UNDER TROUGH WITH MOST READINGS LOWERING 8-12 DEGREES FROM
THIS AFTERNOON HIGHS. LITTLE RECOVERY ON MONDAY WHICH MEANS THAT
MOST DAYTIME TEMPS TO BE NEAR NORMAL THE NEXT TWO DAYS.
.LONG TERM...LITTLE CHANGE TO FCST WITH THE 12Z ECMWF/GFS/GEM/MREF
OUTPUT ALL FAIRLY CONSISTENT. A WEAK SYSTEM WILL PASS TO OUR NORTH
ON TUESDAY WITH ALL MODELS INDICATING THAT THE BRUNT OF MOISTURE
SHOULD REMAIN NORTH OF THE CWA. HOWEVER SINCE CANT COMPLETELY RULE
OUT PRECIP YET...HAVE KEPT IN TOKEN TO SLIGHT CHANCE POPS ACROSS NRN
THIRD OF THE CWA FOR TUESDAY. WEDNESDAY THROUGH FRIDAY RIDGING WILL
BUILD IN RESULTING IN DRY CONDITIONS WITH TEMPS RUNNING 5-10 DEG ABV
CLIMO BY THE END OF THE WEEK. THE NEXT MAJOR SYSTEM IS PROGGED TO
ENTER THE WRN CONUS NEXT SATURDAY...AFFECTING THE CWA LATE SATURDAY
AND INTO SUNDAY. THE MREF INDICATES 500MB HGTS 2 STD DEV BELOW
NORMAL OVER NRN NV...AND PRECIP FIELDS WITH ALL MODELS LOOKING
PRETTY HEALTHY. DECENT Q-VECTOR CONVERGENCE ACROSS THE NRN HALF OF
THE CWA... AND CROSS SECTIONS INDICATE A GOOD CONNECTION BETWEEN
FRONTOGENESIS AND POT VORT NEXT SATURDAY NIGHT... BUT STILL TOO FAR
OUT TO JUMP ON. HAVE RAISED POPS FOR SAT NIGHT
&&
.AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS...KVGT...KDRA...
KBIH...KDAG...KEED FOR DETAILS.
&&
VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...SNOW ADVISORY IN EFFECT FROM 6 PM PST THIS EVENING TO 9 AM PST
SUNDAY FOR ZONES 519/521.
WIND ADVISORY FOR ZONES 23 AND 25 FOR SUNDAY.
&&
JENSEN/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Dec 9, 6:26 AM PST, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 626 AM PST SAT DEC 9 2006 CAZ519-521-100800- EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY- 626 AM PST SAT DEC 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM WILL MOVE INTO CENTRAL CALIFORNIA LATER TODAY. SNOW SHOWERS WILL DEVELOP OVER THE SOUTHERN SIERRA THIS EVENING THEN MOVE INTO THE WHITE MOUNTAINS OVERNIGHT. SNOW LEVELS WILL START OUT AROUND 6500 FEET THIS EVENING THEN LOWER TO AROUND 4500 FEET AFTER MIDNIGHT. SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE POSSIBLE...MAINLY ABOVE 6000 FEET... WITH LOCALLY HIGHER AMOUNTS NEAR THE SIERRA CREST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG RIDGETOP WINDS CAN BE EXPECTED SUNDAY ALONG WITH THE POSSIBILITY OF DOWNSLOPE WINDS ALONG THE EASTERN SIERRA SLOPES SUNDAY AFTERNOON AND EVENING. GENERALLY DRY CONDITIONS WILL RETURN MONDAY THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WINTER WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ014-015-018-019-100800- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-SHEEP RANGE- SPRING MOUNTAINS- 626 AM PST SAT DEC 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM WILL BRING A GOOD CHANCE OF SNOW TO SOUTH CENTRAL NEVADA AND THE MOUNTAINS OF SOUTHERN NEVADA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE STORM WILL PERSIST MUCH OF THE DAY SUNDAY AND SNOW LEVELS WILL LOWER TO BETWEEN 4500 AND 5000 FEET. HOWEVER...ONLY A FEW INCHES OR LESS OF SNOW ACCUMULATION ARE EXPECTED. THIS MAY PRODUCE ADVERSE DRIVING CONDITIONS ON ROADS AND HIGHWAYS ABOVE 5000 FEET. DRY CONDITIONS WILL RETURN MONDAY AND CONTINUE MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WINTER WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JGA
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 3:41 AM PST | Snow Advisory | VEF | Inyo | 26 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.